Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old March 19th, 2013, 06:43 PM   #1
Michard
New Member
 
Michard's Forum Picture
 
Name: Andrea
Join Date: March 19, 2013
Age: 21
Gender: Other
Default I miss demony

Since I'm on meds I don't have it all the time, It's not as before....

I really miss it, it was like a friend...It was always with me, speaking to me...

I don't know...I think I can live with him, I was thinkin on stop taking my meds (First talking about this with my Doctor) because I want that he comes back again...Now He is just at night with me...I really but really miss him, It's my only friend, even If it's not real.

Have you ever feel anything like this?
Michard is offline   Reply With Quote
Old March 20th, 2013, 08:55 PM   #2
xXl0sth0peXx
Administrator
 
xXl0sth0peXx's Forum Picture
 
Name: Val
Join Date: July 17, 2011
Location: in the middle of hell..
Gender: Cisgender Female
Default Re: I miss demony

I can see where you're coming from for sure. You live with it for so long, and then it's just gone.

I really recommend you don't stop taking your meds. I know it's hard not having it around, but you really are better off without it. If you do consider going off your meds, definitely talk with your doctor first. It's really good that the meds are working and doing their job, and you don't want to ruin that. I know you're not alone though. It does get easier. Stay strong <3

Feel free to contact me: [email protected]|PM me
Feel free to visit: Ask Me|Diary|My Tumblr

"Perfect. Nice and bright outside. Wow, I'm so rococo x.X" - Bethany
~Steven
- Ali
xXl0sth0peXx is offline   Reply With Quote
Old March 21st, 2013, 03:58 PM   #3
Michard
New Member
 
Michard's Forum Picture
 
Name: Andrea
Join Date: March 19, 2013
Age: 21
Gender: Other
Default Re: I miss demony

Thanks...

Can I ask you something?
Michard is offline   Reply With Quote
Old July 18th, 2013, 08:10 PM   #4
aprilshowers
Junior Member+
 
Join Date: August 26, 2012
Gender: Undisclosed
Default Re: I miss demony

I really know where you're coming from. This probably sounds weird, but I was in love with the voice in my head, so coming to terms with losing him is really hard for me. Don't stop taking the meds though.

And shoot. What's your question?
aprilshowers is offline   Reply With Quote
Old July 20th, 2013, 11:43 PM   #5
SchizLife
New Member
 
SchizLife's Forum Picture
 
Join Date: November 13, 2012
Gender: Male
Default Re: I miss demony

Learning to cope with your voices and even becoming friends with them is good. But their presence is indicative of the illness being present as well. There can and will be other far more uncomfortable symptoms like paranoia, confusion, delusions, and more. I have to agree that you should always continue to take your medications, regardless. That's the step forward.

SchizLife.com - Living With Schizophrenia
SchizLife is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 06:10 PM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org